Complexity in three species ratio dependent predator-prey model

Kashif Ali, Shadab Ahmad

Abstract


In this work we study the three species ratio dependent predator-prey model. We investigated the global dynamical behavior of the model through (local) stability results for its equilibriums and large time computer simulations. The chaotic attractors are obtained for the suitable choice of parametric values.

Full Text: PDF

How to Cite this Article:

Kashif Ali, Shadab Ahmad, Complexity in three species ratio dependent predator-prey model, Journal of Mathematical and Computational Science, Vol 3, No 4 (2013), 1131-1142

Copyright © 2013 Kashif Ali, Shadab Ahmad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS